The Indian journal of chest diseases & allied sciences · 2005
Immune reconstitution syndrome following initiation of antiretroviral therapy in a patient with HIV infection and multidrug-resistant tuberculosis.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Swaminathan Soumya, Padmapriyadarsini C, Narendran G, Thomas Beena E, Anand S, Rajyalakshmi Aishwarya
Аннотация
Paradoxical exacerbation of the signs and symptoms of tuberculosis may occur not only after antituberculosis therapy, but also soon after the initiation of a potent combination of antiretroviral drugs in human immunodeficiency virus (HIV) serpositive patients with tuberculosis. We report a case of immune reconstitution syndrome in response to antiretroviral therapy in a HIV-positive patient on antituberculosis therapy for multidrug-resistant tuberculosis.